# SDR DALA1148063115

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL AREA UNDER AFT GIRT BAR FITTING HAS CORROSION AROUND FASTENERS.  ACCOMPLISHED ER/A 494420-14 REV ORG.  PERMANENT REPAIR SECTION I STEPS 1-14.  BLENDED AREA IAW A319 SRM 51-74-00 L=5.5" W=4.5" D=0.022" NO ESTABLISHED LIMITS IN A319 SRM.  SECTION II REPETITIVE INSPECTION TO BE ACCOMPLISHED AT 3 YEAR INTERVALS ON LOG PAGE 0369786.
